About

An aspirin tablet which also contains Caffeine and Paracetamol providing fast and effective pain relief for conditions such as headache, backache, muscular aches and pains, toothache and nerve pain (neuralgia), period pain and migraine. Also reduces provides relief from cold and flu symptoms.

  • Paracetamol - Effective pain relief targetting pain signals
  • Caffeine - Speeds up absorption, meaning faster pain relief
  • Aspirin - Anti-Infalmmatory targetting pain at the source

Dosage:

Adults and children over 16 years: Two tablets to be taken every four hours. No more than 8 tablets in 24 hours.

Not suitable for those under 16 years

Contains:

Aspirin (acetylsalicylic acid) 300mg, Paracetamol 300mg and Caffeine 45mg per tablet.

Caution:

Do not take if suffering from a stomach ulcer or other stomach disorder. Do not take if allergic to ibuprofen or aspirin. Do not take if taking aspirin or ibuprofen already.

Consult your doctor before taking if you suffer from any of the following conditions:

  • Asthma
  • Heart disease
  • Kidney disease
  • Liver damage.

Patients on medication to thin the blood should also consult their doctor before taking. Avoid use in pregnancy. Do not take other paracetamol containing products whilst you are taking this medication.

Always read the patient information leaflet before using this product

Reviews

About us

 

At Peak Pharmacy Online, we prioritize your well-being. Enjoy free delivery on orders over £35, and experience genuine UK pharmacy products with transparent, friendly service. Learn more About Us 

Peak Pharmacy - Horizon Chesterfield
  • GSK Logo - Malarone
  • Lilly Logo - Mounjaro
  • Novartis Logo
  • Proctor and Gamble Logo
  • Roche Logo
  • Teva Pharmaceuticals Logo
Popular Treatments
We've found a few items you may be interested in